Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 695623, 4 pages
http://dx.doi.org/10.1155/2013/695623
Research Article

A Note on the Gaps in the Support of Discretely Infinitely Divisible Laws

1School of Mathematics & Statistics, University of Western Australia, 35 Stirling Highway, Crawley, WA 6009, Australia
2Department of Applied Sciences, Vidya Academy of Science and Technology, Thalakkottukara, Thrissur 680 501, India

Received 19 October 2013; Accepted 19 November 2013

Academic Editors: B. L. Granovsky, G. Karabatsos, and H. J. Paarsch

Copyright © 2013 Anthony G. Pakes and S. Satheesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the nature of gaps in the support of a discretely infinitely divisible distribution from the angle of compound Poisson laws/processes. The discussion is extended to infinitely divisible distributions on the nonnegative real line.